# SDR SWI2023F00121

- Difficulty date: May 30, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 44,913 hours, 38,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 313.56 AND CLEAT IS CORRODED     (C-CHECK RO 7/11/2023)    REPAIRED PAX DOOR FRAME ORIGINAL MATERIAL THICKNESS IS 0.050" IAW CRJ 200 SRM 52-10-14. MATERIAL THICKNESS REMOVED IS 0.004", TOOL # TUC 9235 EXP. 30-SEP-2023. REMAINING MATERIAL THICKNESS IS 0.046" WHITIN LIMITS IAW CRJ 200 SRM 52-00-00 MAX ALLOWABLE LIMITS IS 10% OF ORIGINAL MARITAL THICKNESS. INSTALLED PAX DOOR NEW CLEAT COMMON TO FRAME F/S 313.56 IAW CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. N. RESTORED FINISH ALL FASTENERS AND APPLIED C.I.C AT REPAIRED LOCATION IAW CRJ 200 SRM 51-25-16 AND CRJ 200 SRM 51-21-11 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY AND M-337
